# SDR 95ZZZX1901

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6041J
- Make and model: Cessna A150L
- Aircraft serial: A1500341
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Cracked
- Location: Magneto
- Component: Slick, 4201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, COILS FOUND CRACKED IN THE MAGS.  SLICK MFG COMPANY HAS ADDRESSED THE PROBLEM WITH SERVICE LETTERS, BUT THERE ARE NO AD'S ADDRESSING THESE COILS WHICH ALLOWS OWNERS THE LEEWAY TO RESIST REPLACING THEM.  SUBMITTER SUGGESTS THE BEST WAY OF PREVENTING THIS PROBLEM IS COIL REMOVAL INSPECTIONS DURING 100-HOUR OR ANNUALS AND DURING PRE-PURCHASE INSPECTIONS WHEN BUYING OR SELLING AIRCRAFT.
